# SDR C2XA05BT046

- Difficulty date: July 19, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N28529
- Make and model: Emb EMB-135LR
- Aircraft serial: 145512
- Aircraft time: 7,777 hours, 6,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR---CO2352, CREW REPORTED, BULKHEAD EMERGENCY EXIT SIGN DOES NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED INVERTER BY GALLEY DOOR.  OPS CHECK GOOD IAW EMB145 MM 33-50-11.
